MAUDE Adverse Event Report: AMO MANUFACTURING NETHERLANDS TECNIS IOL; INTRAOCULAR LENS

AMO MANUFACTURING NETHERLANDS TECNIS IOL; INTRAOCULAR LENS
Model Number ZCU150
Medical Device Problem Code Unstable (1667)
Health Effect - Clinical Code Visual Impairment (2138)
Date of Event 12/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient weight and ethnicity: unknown/ not provided.If explanted, give date: not applicable, as lens remains implanted.Mfr: telephone number: (b)(4).The device is not returning for evaluation as remains implanted; therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record and complaint trending for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that an intraocular lens (iol) implanted in the left eye (os) rotated.Visual acuity (va): 20/70 os, best corrected visual acuity (bcva): 20/25 os.Patient would like to proceed with iol rotation os.May need to have malyugin ring for good dilation.Toric iol rotation from 93 to about 25-30 degree (poor dilation so estimated axis).Reposition occurred, vitrectomy and sutures performed.No other information provided.
 
Additional Manufacturer Narrative
Corrected data and additional information: upon further review it was found that codes for sections h6: type of investigation code 4117, h6: investigation findings code 3221, were inadvertently not provided.Additionally, the conclusion code 11 was mistakenly provided in the initial report.The appropriate conclusion code is 67.The appropriate codes have therefore now been provided in this submission.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO MANUFACTURING NETHERLANDS
van swietenlaan 5
groningen 9728 NX
NL  9728 NX
MDR Report Key11168696
Report Number9614546-2021-07018
Device Sequence Number3532729
Product Code HQL
UDI-Device Identifier05050474657854
UDI-Public(01)05050474657854(17)250226
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/26/2025
Device Model NumberZCU150
Device Catalogue NumberZCU150U230
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/16/2020
Supplement Date Received by Manufacturer02/09/2021
Initial Report FDA Received Date01/14/2021
Supplement Report FDA Received Date02/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;